# SDR DLM90991506

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Component: 387
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING DFW PLACED GEAR HANDLE DOWN AND HAD NO GREEN     LIGHT ON RIGHT MAIN.  FOLLOWED CHECK LIST PER POM.  FOUND BOTH BULBS INOP.  RELAMPED SAME.  SIMULATED GEAR SWING USING SLUGS, ALL CHECK NORMAL.
